# SDR ASOA2015050412733

- Difficulty date: April 29, 2015
- Submitted: May 4, 2015
- Operation: Air carrier
- Aircraft: N709EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10068
- Aircraft time: 30,214 hours, 21,349 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON SERVICE DOOR, 6 IN GLOWSTRIP MISSING.  R & R SERVICE DOOR AFT GLOWSTRIP IAW AMM 20-60-04.
